# SDR AALA20171218004

- Difficulty date: December 18, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N9628W
- Make and model: Doug MD 83
- Aircraft serial: 53598
- Aircraft time: 53,464 hours, 26,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1241-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICED SEAT TRACK FROM BS 1241 TO 1309.  INSTALLED A NEW SEAT TRACK IAW SRM 53-05-00-001, FIGURE 4.
